# SDR DXTA2016032306213

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 14,968 hours, 9,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE 6711070-2 RT AFT CABIN SKIN UNDER THE TCAS ANTENNA AT FS 205.00, RBL 4.17.  ALL CORROSION DAMAGE WAS REMOVED BY BLENDING.  THE REMAINING THICKNESS WERE MAPPED USING ULTRASOUND.  THE MINIMUM REMAINING THICKNESS WAS 0.025 INCHES.  THE SKIN HAS A BLUEPRINT NOMINAL THICKNESS OF 0.040 INCHES WITH 0.012 INCH THICK BONDED DOUBLER.  ACCOMPLISHED REPAIR DEFINITION S-750-0055 24RD, MAJOR REPAIR, REPAIR OF CORROSION ON FUSELAGE SKIN UNDER TCAS ANTENNA REPAIR DATED 3 16 2016 & FAA FORM 8100-9 DATED 3 17 2016.  WEIGHT & BALANCE WAS AFFECTED.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER REVISION 32437.
